# SDR 2024FA0000815

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: General aviation
- Aircraft: N368QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800073
- Aircraft time: 15,949 hours, 10,657 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED THE CORRODED AREAS OF THE FUSELAGE SKIN LOCATED UNDER AND ADJACENT TO THE AFT CHIN FAIRING (WING-TO FUSELAGE FAIRING) BY BLENDING CORRODED AREAS, PERFORMING NDT AND REPORTING FOR REPAIR DISPOSITION, FABRICATING AND INSTALLING REPAIR DOUBLERS IN ACCORDANCE WITH AEROSPACE QUALITY RESEARCH & DEVELOPMENT MRO ENGINEERING REPAIR ORDER.
